Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 352, Number 9

All articles in this issue are freely accessible.

Conformal actions of $\mathfrak{sl}_{n}(\mathbb{R})$ and $SL_{n}(\mathbb{R})⋉\mathbb{R}^{n}$ on Lorentz manifolds
Scot Adams and Garrett Stuck.
Trans. Amer. Math. Soc. 352 (2000), 3913-3936
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1650061
Local boundary rigidity of a compact Riemannian manifold with curvature bounded above
Christopher B. Croke, Nurlan S. Dairbekov and Vladimir A. Sharafutdinov.
Trans. Amer. Math. Soc. 352 (2000), 3937-3956
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1694283
Some properties of minimal surfaces in singular spaces
Chikako Mese.
Trans. Amer. Math. Soc. 352 (2000), 3957-3969
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1661254
Uniform densities of regular sequences in the unit disk
Peter L. Duren, Alexander P. Schuster and Kristian Seip.
Trans. Amer. Math. Soc. 352 (2000), 3971-3980
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707485
The nonstationary ideal and the other $𝜎$-ideals on $𝜔_{1}$
Jindrich Zapletal.
Trans. Amer. Math. Soc. 352 (2000), 3981-3993
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707206
Analytic types of plane curve singularities defined by weighted homogeneous polynomials
Chunghyuk Kang.
Trans. Amer. Math. Soc. 352 (2000), 3995-4006
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1661266
Dihedral coverings of algebraic surfaces and their application
Hiro-o Tokunaga.
Trans. Amer. Math. Soc. 352 (2000), 4007-4017
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1675238
Residues of a Pfaff system relative to an invariant subscheme
F. Sancho de Salas.
Trans. Amer. Math. Soc. 352 (2000), 4019-4035
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1695020
Linear systems of plane curves with base points of equal multiplicity
Ciro Ciliberto and Rick Miranda.
Trans. Amer. Math. Soc. 352 (2000), 4037-4050
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1637062
A condition for the stability of $\mathbb{R}$-covered on foliations of 3-manifolds
Sue Goodman and Sandi Shields.
Trans. Amer. Math. Soc. 352 (2000), 4051-4065
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1624178
The Markov spectra for Fuchsian groups
L. Ya. Vulakh.
Trans. Amer. Math. Soc. 352 (2000), 4067-4094
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1650046
A regular space with a countable network and different dimensions
George Delistathis and Stephen Watson.
Trans. Amer. Math. Soc. 352 (2000), 4095-4111
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1661301
On the homotopy of simplicial algebras over an operad
Benoit Fresse.
Trans. Amer. Math. Soc. 352 (2000), 4113-4141
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1665330
$p$-central groups and Poincaré duality
Thomas S. Weigel.
Trans. Amer. Math. Soc. 352 (2000), 4143-4154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1621710
Representing nonnegative homology classes of $\mathbb{C}P^{2}#n\overline{\mathbb{C}P}^{2}$ by minimal genus smooth embeddings
Bang-He Li.
Trans. Amer. Math. Soc. 352 (2000), 4155-4169
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1637082
The Conley index over a base
Marian Mrozek, James F. Reineck and Roman Srzednicki.
Trans. Amer. Math. Soc. 352 (2000), 4171-4194
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1466953
Resonance problems with respect to the Fucík spectrum
Martin Schechter.
Trans. Amer. Math. Soc. 352 (2000), 4195-4205
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1766536
Robin boundary value problems on arbitrary domains
Daniel Daners.
Trans. Amer. Math. Soc. 352 (2000), 4207-4236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1650081
A Palais-Smale approach to problems in Esteban-Lions domains with holes
Hwai-Chiuan F. Wang.
Trans. Amer. Math. Soc. 352 (2000), 4237-4256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1650050
A sampling theorem on homogeneous manifolds
Isaac Pesenson.
Trans. Amer. Math. Soc. 352 (2000), 4257-4269
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707201
Estimates for functions of the Laplace operator on homogeneous trees
Michael Cowling, Stefano Meda and Alberto G. Setti.
Trans. Amer. Math. Soc. 352 (2000), 4271-4293
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1653343
The Noetherian property in some quadratic algebras
Xenia H. Kramer.
Trans. Amer. Math. Soc. 352 (2000), 4295-4323
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1665334
The $q$-Schur$^{2}$ algebra
Jie Du and Leonard Scott.
Trans. Amer. Math. Soc. 352 (2000), 4325-4353
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1655991
Specializations of Brauer classes over algebraic function fields
Burton Fein and Murray Schacher.
Trans. Amer. Math. Soc. 352 (2000), 4355-4369
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1661250
Conformally invariant Monge-Ampère equations: Global solutions
Jeff A. Viaclovsky.
Trans. Amer. Math. Soc. 352 (2000), 4371-4379
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1694380
Geometric properties of the sections of solutions to the Monge-Ampère equation
Cristian E. Gutiérrez and Qingbo Huang.
Trans. Amer. Math. Soc. 352 (2000), 4381-4396
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1665332